MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HEALIX ADVANCE BR ANCHOR W/DYNACORD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL HEALIX ADVANCE BR ANCHOR W/DYNACORD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 222001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during arthroscopy surgery, the healix advance br anchor w/dynacord anchor was broken off.All the broken parts were removed.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E1: the reporter¿s complete facility address was not provided.H11: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: added: d4 (expiration date), h4.Corrected: d4 (primary udi).D9: the actual device was returned for evaluation.However, since the investigation is still on-going, the assignable root cause could not be determined at this time.Once the investigation has been completed, a follow-up report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product has not returned to depuy synthes, however a photo was provided for review.Visual inspection of the returned photo found that the anchor was still attached to the inserter and broken at the distal end.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the 4.5hlx adv br anc-dyna str/bl would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to off axis insertion and levering during insertion.As per instruction for use axial misalignment or levering with the anchor upon insertion may result in anchor fracture.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was a non-conformance not related.

Brand Name
HEALIX ADVANCE BR ANCHOR W/DYNACORD
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SàRL
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25016540
Report Number1221934-2026-01718
Device Sequence Number21448269
Product Code MAI
UDI-Device Identifier10886705029402
UDI-Public(01)10886705029402(10)240L541(17)260930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number222001
Device Lot Number240L541
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer04/28/2026
05/14/2026
05/20/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date04/29/2026
05/15/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown